# SDR AALA202404080068

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 64,887 hours, 26,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND EXIT EMERGENCY SLIDE LIGHT ADJACENT TO FORWARD ENTRY DOOR INOPERTIVE. REMOVED AND REPLACED LAMP, OPERTIONAL TEST GOOD. PER B737NG AMM 33-51-04-960-801.
